Skin burning sensation is found among people who take Alprazolam, especially for people who are female, 60+ old , have been taking the drug for 10+ years, also take medication Aspirin, and have Renal cell carcinoma . We study 40,897 people who have side effects while taking Alprazolam from FDA and social media. Among them, 50 have Skin burning sensation. Find out below who they are, when they have Skin burning sensation and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Alprazolam has active ingredients of alprazolam. It is often used in stress and anxiety. (latest outcomes from Alprazolam 56,853 users)
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,013 Skin burning sensation patients).
On Oct, 06, 2016
40,897 people reported to have side effects when taking Alprazolam.
Among them, 50 people (0.12%) have Skin Burning Sensation
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was having an anxiety attack. I take a few meds and the only new things are a small Folic acid dose and this Crestor switch My last 10 mg dose was Thursday. It is Sunday and still there. If this is the culprit when will I feel better if ever
Suffered 4-5 years of frequent episodes of PAF with atrial flutter, medically converted with I.V. anti-arrhythmics in hospital. Started taking small dose (0.25 mg. 2-3 times a day) of Alprazolam two years ago and have not required hospitalization since because no PAF episodes have lasted more than 20 minutes and subsided spontaneously. Episodes are infrequent and brief. I credit this great improvement to the calming of my autonomic nervous system because of Alprazolam.
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't ...
COPD recent diagnosis, Sleep Apnea - diagnosed about 8 yrs ago- use CPAP nightly, nasal allergies, recent back injury, 2 rotator cuff surgeries in the last 10 yrs, about 30 lbs. overweight, history of heart palpitations and arrithmias
I was diagnosed with underactive thyroid and high blood pressure in July of 2012. Around October 2012 is when I first started noticing symptoms in my feet (shooting pain, tingling, numbness) I got my doctor to prescribe me lyrica (exact symptoms as commercials) which I took for about a year. ...
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was ...
I had been taking benadryl for almost 8 years. When I stopped I started getting burning skin sensations on my feet and lower legs, my forearms and mid and upper back. This was in addition to insomnia. I tried restarting the benadryl but that just intensified the burning. And now several ...
Hi, I'm a 67yr old female. I started methimazole 15 days ago. It's been torture. Of course I'm not sleeping but this medicine has caused my insomnia to be more miserable. My skin burns all night. If I'm not going to sleep I'd at least like to NOT burn while I'm doing it. I'm losing it!!!
Hi everyone, I am having severe burning pain in my face , neck shoulders and limbs after taking gaberpentin. I took 700mg over five days ,then doctor told me to stop . This is nine days ago and the pain is not subsiding at all .I'm not able to sleep ,concentrate or live life as normal . Can ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.